The Annals of Probability

On Almost Sure Convergence of Quadratic Brownian Variation

W. Fernandez de La Vega

Full-text: Open access

Abstract

We prove that Dudley's condition for a.s. convergence of quadratic Brownian variation on a sequence of partitions of $\lbrack 0, 1 \rbrack$ is best possible for the case in which these partitions are restricted to consist of intervals.

Article information

Source
Ann. Probab., Volume 2, Number 3 (1974), 551-552.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aop/1176996675

Digital Object Identifier
doi:10.1214/aop/1176996675

Mathematical Reviews number (MathSciNet)
MR359029

Zentralblatt MATH identifier
0285.60065

JSTOR
links.jstor.org

Subjects
Primary: 60J65: Brownian motion [See also 58J65]
Secondary: 60G15: Gaussian processes

Keywords
Brownian motion white noise

Citation

de La Vega, W. Fernandez. On Almost Sure Convergence of Quadratic Brownian Variation. Ann. Probab. 2 (1974), no. 3, 551--552. doi:10.1214/aop/1176996675. https://projecteuclid.org/euclid.aop/1176996675


Export citation